# SDR AALA2020080769001

- Difficulty date: July 27, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CENTER SHAPE FITTING BETWEEN FRAMES 66 AND 68, STRINGER 23L, MEASURING L= 3.094 IN, W= 0.830 IN, D= 0.015 IN.  REPLACED THE SHAPE FITTING WITH MODIFIED PART IAW SRM 51-72-11-911-001 AND DRAWING D53480505.
